# SDR AALA201506299016

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 55,070 hours, 20,268 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLIGHT 2001 EN-ROUTE, THE FLIGHT CREW NOTED ON ECAM GREEN HYD SHOWS GREEN LINE WITH PUMP PRESS TURNED OFF.  THE FLIGHT DECLARED AN EMER FOR LANDING.  AFTER LANDING, THE ACFT WAS TOWED TO THE GATE.  PLACED THE GREEN HYD PUMP INDICATION ON MEL.  R & R PRESSURE TRANSDUCER FOR NR 1 ENGINE HYDRAULIC.  OPERATIONS CHECKED GOOD IAW AMM 29-32-00.
